# SDR VNAA0305004

- Difficulty date: May 2, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N441JS
- Make and model: Dorner DO328100
- Aircraft serial: 3059
- Aircraft time: 19,646 hours, 16,989 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 8110993
- Part serial: M80283
- Condition: Failed
- Location: Lt Engine
- Part time: 17,586 hours, 15,429 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AT 13,000, THE CREW BEGAN GETTING A LEFT HAND ENGINE SURGE.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND CONTACTED MAINTENANCE CONTROL.  THE CREW THEN DIVERTED TO PHL.  NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED SAFELY AT PHL.  TWO MECHANICS FROM PIT WERE SENT TO INSPECT THE AIRCRAFT.  MAINTENANCE THEN REPLACED THE HYDROMECHANICAL UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 73-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
